Home > Research > Publications & Outputs > Index policies and a novel performance space st...
View graph of relations

Index policies and a novel performance space structure for a class of generalised branching bandit problems

Research output: Contribution to journalJournal article

Published

Standard

Index policies and a novel performance space structure for a class of generalised branching bandit problems. / Glazebrook, K D; Crosbie, J H.

In: Mathematics of Operations Research, Vol. 25, 2000, p. 281-297.

Research output: Contribution to journalJournal article

Harvard

Glazebrook, KD & Crosbie, JH 2000, 'Index policies and a novel performance space structure for a class of generalised branching bandit problems', Mathematics of Operations Research, vol. 25, pp. 281-297.

APA

Vancouver

Author

Glazebrook, K D ; Crosbie, J H. / Index policies and a novel performance space structure for a class of generalised branching bandit problems. In: Mathematics of Operations Research. 2000 ; Vol. 25. pp. 281-297.

Bibtex

@article{c021e15325354243a1e75971e2801289,
title = "Index policies and a novel performance space structure for a class of generalised branching bandit problems",
author = "Glazebrook, {K D} and Crosbie, {J H}",
year = "2000",
language = "English",
volume = "25",
pages = "281--297",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",

}

RIS

TY - JOUR

T1 - Index policies and a novel performance space structure for a class of generalised branching bandit problems

AU - Glazebrook, K D

AU - Crosbie, J H

PY - 2000

Y1 - 2000

M3 - Journal article

VL - 25

SP - 281

EP - 297

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

ER -